# SDR UPS06146193

- Difficulty date: February 3, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 4,879 hours, 2,986 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: A5461139920300
- Part serial: NONE
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, NR 1 ENG AFT PYLON OTBD MEMBER SECTION ANGLE IS CRACKED AT JOGGLE.  REMOVED AND REPLACED ANGLE PER A300 SRM 51-40-21.
